MathSciNet Relay Station
MathSciNet bibliographic data
MR684645 (84c:30062) 30E25 (30B30 46F20)
Zayed, Ahmed I. Recoverability of some classes of analytic functions from their boundary values. Proc. Amer. Math. Soc. 87 (1983), no. 3, 493–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement